# SDR SWIA202157043

- Difficulty date: January 24, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 40,120 hours, 29,997 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Bs 280 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* L/H FS 280.00 BULKHEAD AFT SIDE HAS STIFFENER CRACKED AT INB END ( MARKED )   (C-CHECK) RO 3/25/2021    REMOVED AND REPLACED STIFFENER ON LEFTHAND FORWARD BULKHEAD AT FS280.00 AFT SIDE IAW CRJ 700 SRM 51-42-06-001-001-A01 / DRAWING # CC670-34010 REV NC. (SEE CONTINUATION FOR FURTHER DETAILS)
